Skip to Content

Join the 'Hyperbilirubinemia' group to help and get support from people like you.

Hyperbilirubinemia Questions

Related terms: Dubin-Johnson Syndrome, Jaundice, Gilbert Syndrome, Cholestatic Conjugated Hyperbilirubinemia, Noncholestatic Conjugated Hyperbilirubinemia, Rotor's Syndrome, Unconjugated Hyperbilirubinemia, Crigler-Najjar Syndrome

 Clear

We found 16 questions associated with the 'Hyperbilirubinemia' topic.

Alcoholic Liver Damage - Hi, my mum is 64 and has been a heavy drinker daily for the past 20 years.?

Posted 13 Nov 2017 by worrieddaughteruk 0 answers

... For the past 5 months she has felt sick, had lose bowel movements and weight loss. Two weeks ago she started to develop jaundice and it was only at this time she went to the hospital. She has had many tests run, MRI and a week tomorrow they performed a transjugular biopsy of the liver and we ...

I have Gilbert's syndrome?

Posted 10 Oct 2017 by loveshore 0 answers

I have Gilbert's syndrome which will not affect anything,but it shows serum bilirubin total is >5.1and direct is >1.7.whether I will be allowed to work at gulf or not,please intimate at the earliest.

Liver Cirrhosis - I have a 32 yr old family member. He was recently dx with cirrhosis stage 4. He?

Posted 7 Feb 2017 by Ashgirl21 4 answers

... has been a drinker from time to time. But not an alcoholic. I don't feel like enough to have caused this. He has ascities an is jaundice. He is having severe abd pain. Is this normal? The ascities is improving some with fluid pills. Should we push for more testing as autoimmune conditions ...

What can cause chronic slight relative monocytosis?

Posted 28 Nov 2015 by chrisbe 1 answer

Hello,i am 17 years old with inflammatory acne,thalassemia trait and gilberts syndrome. My recent blood work showed this, WBC 7 (normal 4-10.4) MON# 0.7 (normal 0.2-1.1) MON% 9.46 (normal 3-9) So,my monocyte percentage values have been around 9-10% since i got acne but my monocyte absolute values ...

Cirrhosis - May I ask a specialist information? My brother surfaced with stage 4, showing all?

Posted 27 Nov 2014 by Jenmcdan 2 answers

... sx-ascities, jaundice, bleeding "ulcers" and encephalopathy. Given moderate palliative care, can you estimate how long until he dies. Thank you

I was suffering from jaundice last month but now my billiburin level is 0.98.( must b less Dan 1).bu

Posted 21 Nov 2014 by shifali1989 2 answers

But my sgpt level is still 111( must b under 40).pls let me knew how to control it..

Pulmonary TB?

Posted 14 Sep 2013 by kamala05 1 answer

My father aged 57 was a chain smoker for the past 35 years.He was suffering from Pulmonary TB with E.S.R Count 150 mm/Hr diagnosed on 2/7/2013 , effected with Jaundice and hospitalized they stopped the TB drugs (stopped smoking ) and after treating Jaundice he has been taking TB treatment since ...

My 2yrs boy didn't eat since 1 month.Just a biscuit per day.Gets irritable,sleeps lot.Reduced 5kgs?

Posted 30 Aug 2013 by mangaldeep_g 4 answers

My boy is 2yrs old. He did not eat since 1 month. Just a biscuit or apple slice per day. Not sure how he's living with it. Even doctors are not able to say anything. Thyroid and Jaundice tests turned up negative. Reduced weight from 17kgs to 12kgs in last 10days. Now he sleeps a lot. Got ...

Who I can withdraw valproic acid after 3 years using for treating epilepsy?

Posted 30 Jan 2013 by A baset 1 answer

a sudden appearance of jaundice , abdominal pain , slight fever and dark urine after 3 years of starting valproate for epilepsy in child 10 years old . is viral hepatitis a possible cause for this, (serological test show negative hepatitis A , but i am not sure for the quality)

I just got a hepatitus B shot and I am having these symptoms?

Posted 7 Dec 2012 by moddiemcmann 2 answers

I have advanced liver disease, all that's left is for my stomache to bloat out, I am jaundice, and i notice that my equallibriam is off, I have dirrareha, stomach cramping, now my stomach has is bloated now it wasn't before the hepatitus B shot, I am lightheaded,my diarreha looks like ...

Diflucan -Can this drug cause a jaundice effect? On the face sort of light brownish?

Posted 18 May 2011 by dumdums 1 answer

I am very pale and white. I have been taking 5 troches a day after discovering from my GI doc after an endoscopy that I have a fungal candida growth in my esophagus. He gave me diflucan and I took that for a month. He also wanted me to see an infectious diseases doc to determine any problems. I ...

Phenergan - can phenagren cause jaundice and liver probelms?

Posted 9 Jan 2011 by dessie2002 1 answer

i have had liver problems since my gallbladder surfgery. my numbers keep going up and down. i have taken phenagren for the past few days for stomach upset. now i am peeing orange which is a sign of jaundice. i just had my numbers tested,blood test and they were good. can phenagren cause the ...

Page 1 2 Next

Ask a Question

Further Information

Related Condition Support Groups

Liver and Pancreatic Disease

Related Drug Support Groups

phenobarbital, Luminal, Solfoton

Search this Group